# SDR R61A201303040216

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 12,360 hours, 9,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 SERVICE DOOR WOULD NOT UNARM.  MAINTENANCE FOUND PINS ON DOOR SLIDE OUT.  MAINTENANCE RE-SECURED PINS IN DOOR SLIDE PER EMB AMM 52-42-40 AND OPS CHECKED GOOD.
